Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 355, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 15, 2009, 7:28 PM CDT for Yazoo County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 7:28 PM CDT (00:28 UTC)
- Expired
- May 15, 2009, 7:48 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1723 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 160028
SVRJAN
MSC163-160115-
/O.NEW.KJAN.SV.W.0355.090516T0028Z-090516T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 815 PM CDT
* AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF VAUGHAN MOVING NORTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VAUGHAN BY 745 PM CDT...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3295 9018 3288 8999 3276 9004 3271 9013
3273 9021
TIME...MOT...LOC 0028Z 198DEG 9KT 3278 9013
$$
71 follow-up statement
000
WWUS54 KJAN 160048
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
748 PM CDT FRI MAY 15 2009
MSC163-160058-
/O.CAN.KJAN.SV.W.0355.000000T0000Z-090516T0115Z/
YAZOO MS-
748 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YAZOO COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3295 9018 3288 8999 3276 9004 3271 9013
3273 9021
TIME...MOT...LOC 0048Z 198DEG 9KT 3283 9011
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:20 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 15, 3:20 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT FRI MAY 15 2009 .DISCUSSION... THIS AFTN/TONIGHT... AS OF THIS DISCUSSION...CONVECTION IS STILL STRUGGLING TO INCREASE IN COVERAGE AND INTENSITY ALONG SEA-BREEZE INDUCED BOUNDARY THAT IS SLOWLY SHIFTING NORTH...HOWEVER THERE IS STILL A LOT OF INSOLATION LEFT THIS AFTN AND ACTIVITY MAY STILL INCREASE OVER THE NEXT COUPLE OF HOURS. FORECAST THINKING IS STILL THE SAME AS IT WAS THIS MORNING: A SUBTLE MID LEVEL TROUGH AXIS...PRECIPITABLE WATER AIRMASS >1.5 INCHES...AND PLENTY OF INSOLATION ARE COMBINING TO CREATE A MOIST AND VERY UNSTABLE AIRMASS OVER THE FORECAST AREA WITH MIXED LAYER CAPE >2500 J/KG. SHEAR IS SUMMER-LIKE AND IS SUPPORTING SCATTERED DISORGANIZED CONVECTION WITH CONTINUED HEATING. 12Z LOCAL WRF RUNS SHOWED SCATTERED AFTN SHOWER/TSTM DEVELOPMENT...ESPECIALLY ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR AND THIS SHOULD CONTINUE UNTIL ABOUT SUNSET. KJAN MORNING MODIFIED SOUNDING SHOWS AN 850-500MB TEMP DIFFERENCE OF 29F AND SUBSTANTIAL DCAPE SUGGESTING A FEW SEVERE WET MICROBURSTS WILL BE POSSIBLE WITH THE PULSE TYPE STORMS. AS THE SUN SETS...THE CONVECTION WILL FIZZLE OUT LEADING TO A QUIET WEATHER NIGHT. SATURDAY AND SATURDAY NIGHT...A MAJOR POLAR STREAM SHORTWAVE TROUGH WILL SEND A STRONG COLD FRONT INTO NORTHERN PORTIONS OF THE ARKLAMISS SATURDAY EVENING. THE FRONT WILL PASS THROUGH THE ENTIRE AREA BY LATE SUNDAY MORNING. AHEAD OF THE FRONT...THE AIR WILL BECOME VERY UNSTABLE SATURDAY AFTN WITH MIXED LAYER CAPE >2000 J/KG. SHEAR WILL BE WEAK AHEAD OF THE FRONT AND EXPECT SCATTERED DISORGANIZED CONVECTION TO DEVELOP BY LATE MORNING/AFTN. AS THE FRONT MOVES INTO THE AREA LATE SATURDAY...INCREASING SHEAR (0-6KM 20 TO 30KT) AND STRONG LOW-LEVEL CONVERGENCE WILL HELP TO ORGANIZE CONVECTION MAKING FOR FAIRLY WIDESPREAD COVERAGE OF SHOWERS/TSTMS SAT NIGHT. A FEW STRONG TO SEVERE STORMS SEEM PLAUSIBLE BASED ON LATEST GUIDANCE...AND PRECIP WATER VALUES GREATER THAN 1.5 INCHES WILL SUPPORT SOME HEAVY RAIN. THE GFS INDICATES SOME BACKING OF THE FLOW ABOVE THE FRONTAL INVERSION SUNDAY MORNING THAT COULD RESULT IN A SECOND WAVE OF LESS CONVECTIVE RAIN/ISOLATED TSTMS NORTH OF THE SURFACE BOUNDARY. IF THIS WERE TO OCCUR...HEAVY RAINFALL COULD BECOME A CONCERN. THE 12Z ECMWF AND GFS ENSEMBLE MEAN ARE NOT AS BULLISH WITH THIS SCENARIO AND ACTUALLY GENERATE VERY LITTLE PRECIP FOR SUNDAY...SO THERE IS STILL SOME UNCERTAINTY. REGARDLESS OF THE PRECIPITATION COVERAGE SUNDAY...THERE WILL BE MUCH COOLER AIR PUSHING INTO THE AREA. SHOULD CLOUDS/RAIN LINGER...IT WILL MAKE FOR AN ATYPICALLY COOL MID MAY DAY WITH TEMPERATURES PERHAPS FALLING INTO THE 50S AND HOLDING THERE FOR A WHILE. /EC/ SUNDAY NIGHT THROUGH FRIDAY...A 1030MB+ SURFACE HIGH PROGGED TO SLIDE FROM THE MID MS VALLEY SUNDAY NIGHT INTO THE OH VALLEY MONDAY. THIS SYSTEM WILL GIVE US SOME DRIER/MUCH COOLER AIR FOR THE FIRST FEW DAYS OF NEXT WEEK AS IT MOVES EWD. PWATS DROP TO LESS THAN 0.35 INCHES ON MONDAY AS JUST ABOUT ALL MODELS SHOW 850MB TEMPS DOWN TO AT LEAST 10C OR SLIGHTLY COOLER. THESE VALUES WOULD TRANSLATE TO LOWS 48-53F AND HIGHS 71-75F DEPENDING ON LINGERING HIGH LEVEL CLOUD COVER WITH UPPER TROUGH PASSAGE. GFS HAS BACKED OFF ON LIMITED MOISTURE RETURN WWD ACROSS THE GULF STATES TUESDAY AND CHOOSING INSTEAD TO DEVELOP A MORE ROBUST VERTICALLY STACKED CIRCULATION IN THE SERN GULF WEDNESDAY/THURSDAY. THIS CRITICAL FEATURE WILL PROBABLY BACK WWD ACROSS THE GULF ON FRIDAY ALTHOUGH THE ECMWF IS NOW HOLDING IT OVER FL LONGER AND INTO THE MEMORIAL DAY WEEKEND. THE NET RESULT WILL BE SEVERAL DAYS OF NELY FLOW IN THE LOW LEVELS FOR OUR REGION WITH OVERNIGHT LOWS IN THE 50S THROUGH THE MIDDLE OF THE WEEK. WILL MAINTAIN SOME LOWER END POPS BY THURSDAY OVER MAINLY SERN MS AND WILL BOOST THEM SLIGHTLY HEADING INTO FRIDAY. EXPECT COOLEST DAYTIME HIGHS WILL COME ON SUNDAY WITH NLY LOW LEVEL FLOW AND EXTENSIVE CLOUD/RAIN SHIELD CONTINUING WITH CAA BEHIND THE FRONT. LOWS BOTH MONDAY AND TUESDAY MORNINGS WILL DIVE TO AT LEAST THE 50-55F RANGE WITH A FEW U40S LOOKING MORE PROBABLE EACH MORNING (PROBABLY FOR THE LAST TIME THIS SPRING). RECORD LOWS FOR EARLY NEXT WEEK ARE GENERALLY IN THE MIDDLE 40S. THE COOL AIR WILL NOT LAST TOO LONG AS RIDGING AT THE MID AND UPPER LEVELS BUILDS INTO THE REGION. PLENTY OF DAILY SUN WILL HELP MODIFY THE AIR MASS TO BRING BACK NEAR NORMAL HIGH TEMPERATURES TO THE ARKLAMISS REGION FOR WEDNESDAY THROUGH FRIDAY. /40/ && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH INTO THE REGION THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING BEFORE DISSIPATING AFTER SUNSET. KHBG WILL LIKELY BE THE TAF SITE MOST AFFECTED...THOUGH AN ISOLATED SHOWER/STORM NEAR KGLH...KGWO...OR KJAN IS NOT OUT OF THE QUESTION. VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING...WITH THOSE SITES MENTIONED POSSIBLY SEEING MVFR CONDITIONS DUE TO RESTRICTED VISIBILITY AND HEAVY RAINFALL AT TIMES. THE REGION WILL REMAIN RATHER QUIET IN THE OVERNIGHT HOURS WITH AGAIN THE POSSIBILITY OF SEEING LOW CLOUDS AND PATCHY FOG IN THE EARLY MORNING...ESPECIALLY AT KHBG AND KMEI. THIS SHOULD DISSIPATE BY 14-15Z. A COLD FRONT IS PROGGED TO MOVE THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY AND THIS WILL LIKELY AFFECT AIR TRAVEL DURING THIS TIME. /28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/40/28
Hazardous weather outlook, May 15, 2:04 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 204 PM CDT FRI MAY 15 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 204 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A COLD FRONT MOVING INTO THE LOWER MISSISSIPPI VALLEY WILL HAVE THE POSSIBILITY OF PRODUCING A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS THE REGION LATE SATURDAY INTO EARLY SUNDAY. THE MAIN RISK FROM THESE STORMS SHOULD BE HAIL AND DAMAGING WIND GUSTS. WITH A SLOW MOVING FRONT...THE AREA MAY SEE SOME LOCALLY HEAVY RAINFALL DURING THIS TIME. PLEASE STAY TUNED FOR FURTHER UPDATES ON THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Special weather statement, May 15, 6:10 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT FRI MAY 15 2009 MSZ054-152350- COPIAH MS- 610 PM CDT FRI MAY 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES EAST OF MARTINSVILLE...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EASTERN COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, May 15, 6:16 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 616 PM CDT FRI MAY 15 2009 LAZ009-016-MSZ040-047-152345- EAST CARROLL LA-WARREN MS-ISSAQUENA MS-MADISON LA- 616 PM CDT FRI MAY 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MANSFORD AT 615 PM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL ISSAQUENA AND NORTHWESTERN WARREN COUNTIES... AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, May 15, 6:39 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 639 PM CDT FRI MAY 15 2009 MSZ042-160010- YAZOO MS- 639 PM CDT FRI MAY 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF PHOENIX...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, May 15, 6:43 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 643 PM CDT FRI MAY 15 2009 MSZ055-160005- SIMPSON MS- 643 PM CDT FRI MAY 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF HARRISVILLE AT 643 PM CDT...MOVING NORTHEAST AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHWESTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, May 15, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 WSW ROCKPORT 31.77N 90.22W
05/15/2009 E0.75 INCH COPIAH MS PUBLIC
IN THE STRONGHOPE COMMUNITY.
&&
CMESpecial weather statement, May 15, 7:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 708 PM CDT FRI MAY 15 2009 MSZ042-043-160050- MADISON MS-YAZOO MS- 708 PM CDT FRI MAY 15 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER WAY...MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL YAZOO AND CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 12:15 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 17 min |
| May 16, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 25 min |
| May 16, 12:41 PM CDT | Areal Flood Warning | JAN | Hinds, Madison, Rankin | 12 hr |
| May 16, 1:21 PM CDT | Flash Flood Warning | JAN | Lowndes, Oktibbeha | 3 hr |
| May 16, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 18 min |
| May 16, 2:01 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 16, 2:44 PM CDT | Flash Flood Warning | JAN | Holmes, Yazoo | 2 hr |
| May 16, 3:39 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Montgomery | 2 hr |
| May 16, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| May 16, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 42 min |
| May 16, 5:06 PM CDT | Flash Flood Warning | JAN | Forrest | 64 min |
| May 16, 5:08 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 112 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 25 min |
| May 16, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.